# SDR C2XA99BT018

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT 3410, CREW REPORTED, 5 A/B AND 7 A/B, AND 8 A/B EMERGENCY AISLE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED FUSES IN POWER SUPPLY AND OPS CHECKED LIGHTING GOOD.  (M)
